Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Increased hair loss and acne breakouts after marriage

I am a woman aged 27 yrs, height- 5.3ft, weight- 50 kgs . I have noticed increased hair fall after marriage, also experienced more acne breakouts. I continued the treatment that helped me before wedding but with no use. The water we get in my house now is hard water. Could this be the only reason? I have also lost a little weight.
Asked On : Sat, 28 May 2011
Answers:  2 Views:  754
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hair loss takes when we fail to take enough protein diet or in conditions,where enough protein(mainly keratin) synthysis does not take place in cellular level (ribosimes,nucleus of every cell coded for that work by genes through human DNA).THE CONDITIONS LIKELY,WHERE LOSS OF PROTEIN VIA GUT DUE TO FOOD ALLERGY &TOXIC METALS CONTAINING IN WATER LIKE FLORIDE MERCURY,CADMIUM,PARASITIC INFECTATIONS..................................2)ENDOCRINE DYSFUNCTION,STRESS,YOU SHOULD SOME TIME ALLOW BODY TO SYNTHESIS ITS PROTEIN REQUIRMENTS BY ONLY CARBS,LASTELY GOOD SLEEP IS MUCH MORE IMPORTANT FOR GOOD HAIR GROTH.
Answered: Mon, 6 Jun 2011
I find this answer helpful
  User's Response
Ya hard water may affect the hair loss. But keep some things in mind take low salt intake,dont use shompoos like antidandruff frequently, avoid Chinese,junk food.check your Hb count if it is low then try heamatenic.Your bowel should be clear everyday.
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor